# SDR ASAA2016030815836

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 28,765 hours, 8,682 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Part number: QA07995
- Condition: Failed
- Location: Fuel Bypass
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 FUEL FILTER BYPASS LIGHT ILLUMINATED FOR 1 MINUTE AFTER ENGINE START.  ACFT GROUNDED.  ACCOMPLISHED ELECTRONIC ENGINE CONTROL TEST REF AMM 73-21-00-700-804- F00, OPS TEST GOOD.  R & R THE NR 2 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REF AMM 73-34-01-000-801-F00 AND AMM 73-34-01-400-801-F00, STEP D THROUGH F. 2,D. OPS TEST GOOD.  LEAK CHECK OF THE NR 2 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH GOOD, REF AMM 71-00-00-700-801-F00.
